Parametric inference for ruin probability in the classical risk model

Takayoshi Oshime, Yasutaka Shimizu

    Research output: Contribution to journalArticle

    Abstract

    Consider the classical insurance surplus model with a parametric family for the claim distribution. Although we can construct an asymptotically normal estimator of the ruin probability from the claim data, the asymptotic variance is not easy to estimate since it includes the derivative of the ruin probability with respect to the parameter. This paper gives an explicit asymptotic formula for the asymptotic variance, which is easy to estimate, and gives an asymptotic confidence interval of ruin probability.

    Original languageEnglish
    Pages (from-to)28-37
    Number of pages10
    JournalStatistics and Probability Letters
    Volume133
    DOIs
    Publication statusPublished - 2018 Feb 1

      Fingerprint

    Keywords

    • Asymptotic confidence interval
    • Cramér approximation
    • Delta method
    • Ruin probability
    • Small claims

    ASJC Scopus subject areas

    • Statistics and Probability
    • Statistics, Probability and Uncertainty

    Cite this